# SDR 2004UALA01232

- Difficulty date: December 19, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 47,999 hours, 26,293 cycles
- Engine: Ge CFM56*
- System (JASC): 2450 · AC Power Distribution System
- Part: Gcu
- Condition: Malfunctioned
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO TWF (TWIN FALLS, ID) DUE TO LEFT GENERATOR BUSS FAILURE.  AIRCRAFT EXPERIENCED ELECTRICAL FAILURE WHILE CLIMBING.  NR 1 GEN OFF BUS LIGHT WITH ASSOCIATED "BUSS OFF" LIGHT ILLUMINATED.  TRANSFER BUS LIGHT DID NOT ILLUMINATE BUT HAD BOTH LT TANK FUEL PUMP INOP LIGHTS ON.  FOUND SEVERAL CB'S POPPED.  APPEARS TO BE VOLTAGE SPIKE.  PERFORMED CHECK OF SYSTEM WITH NR 2 ENG GEN AND APU SUPPLYING POWER AFTER CB RESET AND ALL SYSTEMS OPS CHK NORMAL.  DISCONNECTED NR 1 CSD, OIL LEVEL NORMAL AIRCRAFT REQUIRED TROUBLE SHOOTING FOR NR 1 ENG GENERATOR SYSTEM.   REPLACED THE NR 1 ENG GENERATOR CONTROL UNIT AS A PRECAUTION.
